MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DELTA OPTION HEAD - 28MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DELTA OPTION HEAD - 28MM; HIP COMPONENT
Model Number PHA04428
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation.Srnjr number: 4413101.Side: l.Gender: m.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
DELTA OPTION HEAD - 28MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19610795
Report Number3010536692-2024-00371
Device Sequence Number6434286
Product Code LZO
UDI-Device IdentifierM684PHA044281
UDI-PublicM684PHA044281
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04428
Device Catalogue NumberPHA04428
Device Lot Number1768009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date10/17/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale